Dipping below baseline with bimatoprost/Latisse?

Hi, I'd like to strengthen both my eyebrows and eyelashes. Bimatoprost seems a viable option. It appears, once one stop using it, the results can't be maintained. Is there any risk at all(even a small risk) one might drop below baseline(pre-Latisse state of eyebrows and eyelashes) upon discontinuing it(similar to minoxidil on scalp hair). Thank you.

Doctor Answers 4

Return to baseline?

The general consensus from available research regarding Latisse is that there would be return to baseline growth after discontinuation. I haven't had any patients say that had baseline reduction after stopping it and I've been prescribing it for several years.


Portland Physician
4.9 out of 5 stars 11 reviews

Hair growth after discontinuation of Latisse

After discontinuation, the lashes normally go back to their pre-Latisse state.  There is no reason why it should be worse.  I have not seen this in myself or even anecdotally.  However, lashes do thin as we age and so you may not that this occurs but it is due to aging and unlikely to be due to a side effect of Latisse discontinuation.

Keshini Parbhu, MD
Orlando Oculoplastic Surgeon
4.3 out of 5 stars 9 reviews

Getting Eyebrows to Grow--PRP & progesterone

You would need to continue to use it to keep your results. Prp and progesterone can be used to regrow the eyebrows for great effect. I recommend a formal evaluation with a cosmetic dermatologist. Best, Dr. Emer

Jason Emer, MD
Los Angeles Dermatologic Surgeon
4.9 out of 5 stars 165 reviews

Effect of stopping Latisse

When people stop Latisse, lashes simply go back to their pre-Latisse condition. You might feel like they were worse than before you used it but that almost certainly will not happen.

Daniel Lensink, MD
Redding Oculoplastic Surgeon
5.0 out of 5 stars 5 reviews

These answers are for educational purposes and should not be relied upon as a substitute for medical advice you may receive from your physician. If you have a medical emergency, please call 911. These answers do not constitute or initiate a patient/doctor relationship.